# SDR SWAA030345

- Difficulty date: February 12, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6935365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 360, BETWEEN STR 19R AND STR 20R.  REPAIRED FRAME PER SRM.
